On the Banach-Steinhaus theorem and the continuity of bilinear mappings


Beattie, Ronald ; Butzmann, Heinz-Peter


URL: http://ub-madoc.bib.uni-mannheim.de/18741
Document Type: Article
Year of publication: 1991
The title of a journal, publication series: Mathematische Nachrichten
Issue number: Nr.153
Page range: 297-312
Place of publication: Berlin
Publishing house: Wiley-VCH-Verl.
ISSN: 0025-584x
Publication language: English
Institution: School of Business Informatics and Mathematics > FB Mathematik
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Beattie, Ronald ; Butzmann, Heinz-Peter (1991) On the Banach-Steinhaus theorem and the continuity of bilinear mappings. Mathematische Nachrichten Berlin Nr.153 297-312 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item